# SDR 2007FA0000728

- Difficulty date: July 31, 2007
- Submitted: August 27, 2007
- Operation: General aviation
- Aircraft: N9628X
- Make and model: Cessna 182R
- Aircraft serial: 18268567
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: DOFF10300B
- Part serial: E101578
- Condition: Shorted
- Part time: 88 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR SHORTED, THIS UNIT IS (1) OF (3) REPLACED IN THE LAST MONTHS.  (K)
